# SDR CA150703011

- Difficulty date: July 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 47,246 hours
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) UPON COMPLETION OF BOMB RUN (AIRCRAFT WAS PERFORMING FIRE SUPPRESSION ACTIVITIES), CLIMB OUT WAS INITIATED. THE AIRCRAFT PASSED THROUGH AN ERUPTION IN THE FIRE CAUSING THE AIRCRAFT TO YAW CONSIDERABLE TO THE LEFT, BOTH THE NR 1 AND 2 ENGINES OVER TEMP WARNING LIGHTS ILLUMINATED. THE NR 1 ENGINE OVER TEMP WARNING REMAINED ON, ENGINE FAILURE DRILL WAS COMPLETED. THE NR 2 ENGINE OVER TEMP WARNING LIGHT WENT OUT, IT WAS REALIZED THAT THE NR 2 ENGINE HAD DECOUPLED, THAT ENGINE WAS ALSO SECURED. THE AIRCRAFT LANDED SAFELY WITH BOTH THE NR 1 AND 2 ENGINES INOPERATIVE. MORE DETAILS WILL FOLLOW.
